# SDR ASAA2014012412474

- Difficulty date: January 24, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 27,901 hours, 8,610 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM ACCESS SAT SELECT MISSING FROM ACARS MENU.  ACFT GROUNDED.  PULLED, RESET SATCOM, NR 1 & NR 2 FMC & ACARS CIRCUIT BREAKERS,  SATCOM CARROT NOW AVAILABLE, KNOWN ANOMALY, FIM 23-15-T801.
